# SDR USAA990184

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5092
- Condition: Corroded
- Location: Bs 1681.8
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION UPPER SURFACE FLOORBEAM AT STATION 1681.8 FROM RBL 17 TO LBL 17, CORROSION TASK NR C53-251-03/C53-252-03.  REPLACED PER SRM 51-10-00.  (M)
